# SDR ABXA20160730126

- Difficulty date: July 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNACCOUNTED OIL CAN REPAIR NEAR THE OUTER EDGE STIFFENER.  REMOVED UNACCOUNTED REPAIR STIFFENER IAW SRM 51-40-02, FABRICATED NEW STIFFENER IAW SRM 53-80-08, REPAIR 8, STEP 3, LOCATED IAW SRM 53-80-08.  TREATED IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-40-02 AND 53-80-08 LOCATED AT APB AT LOWER OUTER EDGE BETWEEN RS14 AND RS15.  APB WEB, LOCATION LOWER OUTER EDGE BETWEEN RS14 AND RS15.  CORRODED, PN: 148T2610-111.   ACFT WAS GROUNDED.
